# SDR DXTA2014080605850

- Difficulty date: August 7, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N962QS
- Make and model: Cessna 750
- Aircraft serial: 7500126
- Aircraft time: 12,936 hours, 7,886 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Probe
- Part number: 0102LC1AF
- Part serial: A31113
- Condition: Unserviceable
- Location: Ram Air Turbine
- Part time: 3,972 hours, 2,425 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE RAT HEAT FAIL R CAS MSG CAME ON DURING CLIMB.  THE MSG WOULD CYCLE EVERY 10 SECONDS.   REMOVED DEFECTIVE RT RAT PROBE & INSTALLED A REPLACEMENT UNIT.  OPERATIONAL CHECKS GOOD.  WORK IAW MM 34-31-01.
